# SDR AWXA200600168

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112224201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL- MAJOR  REPAIR - DURING C-07 CHECK CORROSION WAS FOUND ON RIVET AND CORNER SILL PLATE.  CORNER SILL FRAME 20R REPLACED IAW A320 SRM 51-72-11 PAGE 1-2.
